Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i4.40
pages 37-47

Optimal Control Synthesis for Stochastic Dynamical Systems of Random Structure with the Markovian Switchings

Arkabrata Das
Institute of Mathematics and Applications, Andharua, Bhubaneswar, Odisha (India)
Taras O. Lukashiv
Chernovtsy Yu. Fedkovich National University, Chernovtsy, Ukraine
Igor V. Malyk
Chernovtsy Yuriy Fedkovich National University, Chernovtsy

RÉSUMÉ

The problem of synthesis of optimal control for stochastic dynamical system of random structures with the Markovian switchings is solved. For determination of the corresponding functions for construction of the Bellman functional and optimal control the system of differential equations is written, for which the existence of the unique solution was substantiated.


Articles with similar content:

Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Sufficient Optimality Conditions for Stochastic Dynamical Systems of Random Structure with Markovian Switchings
Journal of Automation and Information Sciences, Vol.48, 2016, issue 6
Taras O. Lukashiv, Igor V. Malyk
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
Method of Iterative Identification of Multidimensional Systems by Uncertain Data.
Part I. Theoretical Aspects

Journal of Automation and Information Sciences, Vol.38, 2006, issue 9
Vyacheslav F. Gubarev
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich